Skin Care Talk banner

1 - 5 of 5 Posts

·
Registered
Joined
·
8 Posts
Discussion Starter #1
I have been using Obagi and Retin A for several weeks. my skin is peeling and turning a bit red. is this normal? will it go away? i really don't want to have a bad reaction to this stuff
 

·
Registered
Joined
·
160 Posts
Aren't both of those products by prescription only? Maybe you should ask your doctor if its okay to use both at the same time. Your skin is probably becoming too sensitive and irritated.
 

·
Registered
Joined
·
889 Posts
Brownskinbeauty,

I haven't used obagi personally, but I am going to give you a link to a forum and they have numerous discussions about obagi so you should find it helpful. But from what I understand, the peeling and the redness is normal.
Please keep us posted on how you get on. It might be helpful to anyone else who decides to take the obagi plunge.

Good luck


Eighth day on Obagi, and the reactions from people.....
 
1 - 5 of 5 Posts
Top